# SDR 9JLA201504036801

- Difficulty date: March 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N525DU
- Make and model: Cessna 525
- Aircraft serial: 525205
- Aircraft time: 4,670 hours, 4,156 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: M610619012
- Condition: Defective
- Location: Emergency Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT WHEN THE MAIN SHIP BATTERY WAS PLUGGED IN THE EMER BUS POWERS UP UNCOMMANDED.  TROUBLESHOOTING FOUND THE EMER POWER RELAY TO BE DEFECTIVE PN M6106 19-012.  THE DEFECTIVE RELAY WAS REMOVED & A NEW UNIT WAS INSTALLED.  OPERATIONS CHECKED OK.
